# SDR ZW0A0107903

- Difficulty date: September 3, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 56,608 hours, 29,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: 58543
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS BACK TO ROW 14 WERE INOPERATIVE. REPLACED THE FLEX CABLE.  CHECK-C 6-16-01 STL.  --CLOSED--
